September  2014, 4(3): 381-399. doi: 10.3934/mcrf.2014.4.381

Approximations of infinite dimensional disturbance decoupling and almost disturbance decoupling problems

1. 

Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing, 100190, China

Received  November 2013 Revised  February 2014 Published  April 2014

This paper is addressed to the disturbance decoupling and almost disturbance decoupling problems in infinite dimensions. We introduce a class of approximate finite dimensional systems, and show that if the systems are disturbance decoupled, so does the original infinite dimensional system. It is also shown that this approach can be employed to solve the almost disturbance decoupling problem. Finally, some illustrative examples are provided.
Citation: Xiuxiang Zhou. Approximations of infinite dimensional disturbance decoupling and almost disturbance decoupling problems. Mathematical Control and Related Fields, 2014, 4 (3) : 381-399. doi: 10.3934/mcrf.2014.4.381
References:
[1]

J. H. Bramble and V. Thomée, Discrete time Galerkin methods for a parabolic boundary value problem, Ann. Mat. Pura Appl., 101 (1974), 115-152. doi: 10.1007/BF02417101.

[2]

R. F. Curtain, Disturbance decoupling by measurement feedback with stability for infinite dimensional systems, Internat. J. Control, 43 (1986), 1723-1743. doi: 10.1080/00207178608933569.

[3]

R. F. Curtain, Invariance concepts in infinite dimensions, SIAM J. Control Optim., 24 (1986), 1009-1031. doi: 10.1137/0324059.

[4]

R. F. Curtain and A. J. Pritchard, Infinite Dimensional Linear Systems Theory, Lecture Notes in Control and Information Sciences, 8, Springer-Verlag, Berlin, 1978.

[5]

R. E. Edwards, Fourier Series, a Modern Introduction, vol.II, $2^{nd}$ edition, Springer-Verlag, New York, 1982.

[6]

L. C. Evans, Partial Differential Equations, Graduate Studies in Mathematics, vol. 19, American Mathematical Society, 1998.

[7]

K. A. Morris and R. Rebarber, Feedback invariance of SISO infinite dimensional systems, Math. Control Signals Systems, 19 (2007), 311-335. doi: 10.1007/s00498-007-0021-9.

[8]

L. Pandolfi, Disturbance decoupling and invariant subspaces for delay systems, Appl. Math. Optim., 14 (1986), 55-72. doi: 10.1007/BF01442228.

[9]

A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Applied Mathematical Sciences, 44, Springer-Verlag, New York, 1983. doi: 10.1007/978-1-4612-5561-1.

[10]

E. J. P. G. Schmidt and R. J. Stern, Invariance theory for infinite dimensional linear control systems, Appl. Math. Optim., 6 (1980), 113-122. doi: 10.1007/BF01442887.

[11]

J. M. Schumacher, A direct approach to compensator design for distributed parameter systems, SIAM J. Control Optim., 21 (1983), 823-836. doi: 10.1137/0321050.

[12]

H. L. Trentelman, Almost Invariant Subspaces and High Gain Feedback, Ph.D thesis, Rijksuniversiteit Groningen, 1986.

[13]

J. C. Willems, Almost invariant subspaces: An approach to high gain feedback design-part I: Almost controlled invariant subspaces, IEEE Trans. Automat. Control, 26 (1981), 235-252. doi: 10.1109/TAC.1981.1102551.

[14]

J. L. Willems, Disturbance isolation in linear feedback systems, Int. J. Syst. Sci., 6 (1975), 233-238. doi: 10.1080/00207727508941812.

[15]

W. M. Wonham, Linear Multivariable Control: A Geometric Approach, $2^{nd}$ edition, Springer-Verlag, New York, 1979.

[16]

H. J. Zwart, Geometric Theory for Infinite Dimensional Systems, Lecture Notes in Control and Information Sciences, 115, Springer-Verlag, Berlin, 1989. doi: 10.1007/BFb0044353.

[17]

H. J. Zwart, Equivalence between open-loop and closed-loop invariance for infinite-dimensional systems: a frequency domain approach, SIAM J. Control Optim., 26 (1988), 1175-1199. doi: 10.1137/0326065.

show all references

References:
[1]

J. H. Bramble and V. Thomée, Discrete time Galerkin methods for a parabolic boundary value problem, Ann. Mat. Pura Appl., 101 (1974), 115-152. doi: 10.1007/BF02417101.

[2]

R. F. Curtain, Disturbance decoupling by measurement feedback with stability for infinite dimensional systems, Internat. J. Control, 43 (1986), 1723-1743. doi: 10.1080/00207178608933569.

[3]

R. F. Curtain, Invariance concepts in infinite dimensions, SIAM J. Control Optim., 24 (1986), 1009-1031. doi: 10.1137/0324059.

[4]

R. F. Curtain and A. J. Pritchard, Infinite Dimensional Linear Systems Theory, Lecture Notes in Control and Information Sciences, 8, Springer-Verlag, Berlin, 1978.

[5]

R. E. Edwards, Fourier Series, a Modern Introduction, vol.II, $2^{nd}$ edition, Springer-Verlag, New York, 1982.

[6]

L. C. Evans, Partial Differential Equations, Graduate Studies in Mathematics, vol. 19, American Mathematical Society, 1998.

[7]

K. A. Morris and R. Rebarber, Feedback invariance of SISO infinite dimensional systems, Math. Control Signals Systems, 19 (2007), 311-335. doi: 10.1007/s00498-007-0021-9.

[8]

L. Pandolfi, Disturbance decoupling and invariant subspaces for delay systems, Appl. Math. Optim., 14 (1986), 55-72. doi: 10.1007/BF01442228.

[9]

A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Applied Mathematical Sciences, 44, Springer-Verlag, New York, 1983. doi: 10.1007/978-1-4612-5561-1.

[10]

E. J. P. G. Schmidt and R. J. Stern, Invariance theory for infinite dimensional linear control systems, Appl. Math. Optim., 6 (1980), 113-122. doi: 10.1007/BF01442887.

[11]

J. M. Schumacher, A direct approach to compensator design for distributed parameter systems, SIAM J. Control Optim., 21 (1983), 823-836. doi: 10.1137/0321050.

[12]

H. L. Trentelman, Almost Invariant Subspaces and High Gain Feedback, Ph.D thesis, Rijksuniversiteit Groningen, 1986.

[13]

J. C. Willems, Almost invariant subspaces: An approach to high gain feedback design-part I: Almost controlled invariant subspaces, IEEE Trans. Automat. Control, 26 (1981), 235-252. doi: 10.1109/TAC.1981.1102551.

[14]

J. L. Willems, Disturbance isolation in linear feedback systems, Int. J. Syst. Sci., 6 (1975), 233-238. doi: 10.1080/00207727508941812.

[15]

W. M. Wonham, Linear Multivariable Control: A Geometric Approach, $2^{nd}$ edition, Springer-Verlag, New York, 1979.

[16]

H. J. Zwart, Geometric Theory for Infinite Dimensional Systems, Lecture Notes in Control and Information Sciences, 115, Springer-Verlag, Berlin, 1989. doi: 10.1007/BFb0044353.

[17]

H. J. Zwart, Equivalence between open-loop and closed-loop invariance for infinite-dimensional systems: a frequency domain approach, SIAM J. Control Optim., 26 (1988), 1175-1199. doi: 10.1137/0326065.

[1]

Harald Fripertinger. The number of invariant subspaces under a linear operator on finite vector spaces. Advances in Mathematics of Communications, 2011, 5 (2) : 407-416. doi: 10.3934/amc.2011.5.407

[2]

Tania Biswas, Sheetal Dharmatti. Control problems and invariant subspaces for sabra shell model of turbulence. Evolution Equations and Control Theory, 2018, 7 (3) : 417-445. doi: 10.3934/eect.2018021

[3]

David Gómez-Ullate, Niky Kamran, Robert Milson. Structure theorems for linear and non-linear differential operators admitting invariant polynomial subspaces. Discrete and Continuous Dynamical Systems, 2007, 18 (1) : 85-106. doi: 10.3934/dcds.2007.18.85

[4]

Yuan Tan, Qingyuan Cao, Lan Li, Tianshi Hu, Min Su. A chance-constrained stochastic model predictive control problem with disturbance feedback. Journal of Industrial and Management Optimization, 2021, 17 (1) : 67-79. doi: 10.3934/jimo.2019099

[5]

Philippe Jouan, Ronald Manríquez. Solvable approximations of 3-dimensional almost-Riemannian structures. Mathematical Control and Related Fields, 2022, 12 (2) : 303-326. doi: 10.3934/mcrf.2021023

[6]

Shengqing Hu. Persistence of invariant tori for almost periodically forced reversible systems. Discrete and Continuous Dynamical Systems, 2020, 40 (7) : 4497-4518. doi: 10.3934/dcds.2020188

[7]

Gary Froyland, Philip K. Pollett, Robyn M. Stuart. A closing scheme for finding almost-invariant sets in open dynamical systems. Journal of Computational Dynamics, 2014, 1 (1) : 135-162. doi: 10.3934/jcd.2014.1.135

[8]

Peng Huang. Existence of invariant curves for degenerate almost periodic reversible mappings. Discrete and Continuous Dynamical Systems, 2022  doi: 10.3934/dcds.2022074

[9]

Antonio G. García. Sampling in $ \Lambda $-shift-invariant subspaces of Hilbert-Schmidt operators on $ L^2(\mathbb{R}^d) $. Mathematical Foundations of Computing, 2021, 4 (4) : 281-297. doi: 10.3934/mfc.2021019

[10]

Lorenzo Arona, Josep J. Masdemont. Computation of heteroclinic orbits between normally hyperbolic invariant 3-spheres foliated by 2-dimensional invariant Tori in Hill's problem. Conference Publications, 2007, 2007 (Special) : 64-74. doi: 10.3934/proc.2007.2007.64

[11]

Giuseppe Da Prato. An integral inequality for the invariant measure of some finite dimensional stochastic differential equation. Discrete and Continuous Dynamical Systems - B, 2016, 21 (9) : 3015-3027. doi: 10.3934/dcdsb.2016085

[12]

Peizhao Yu, Guoshan Zhang, Yi Zhang. Decoupling of cubic polynomial matrix systems. Numerical Algebra, Control and Optimization, 2021, 11 (1) : 13-26. doi: 10.3934/naco.2020012

[13]

Michel Duprez, Guillaume Olive. Compact perturbations of controlled systems. Mathematical Control and Related Fields, 2018, 8 (2) : 397-410. doi: 10.3934/mcrf.2018016

[14]

Achilles Beros, Monique Chyba, Oleksandr Markovichenko. Controlled cellular automata. Networks and Heterogeneous Media, 2019, 14 (1) : 1-22. doi: 10.3934/nhm.2019001

[15]

Matthias Täufer, Martin Tautenhahn. Scale-free and quantitative unique continuation for infinite dimensional spectral subspaces of Schrödinger operators. Communications on Pure and Applied Analysis, 2017, 16 (5) : 1719-1730. doi: 10.3934/cpaa.2017083

[16]

Christopher Bose, Rua Murray. Minimum 'energy' approximations of invariant measures for nonsingular transformations. Discrete and Continuous Dynamical Systems, 2006, 14 (3) : 597-615. doi: 10.3934/dcds.2006.14.597

[17]

Victor Magron, Marcelo Forets, Didier Henrion. Semidefinite approximations of invariant measures for polynomial systems. Discrete and Continuous Dynamical Systems - B, 2019, 24 (12) : 6745-6770. doi: 10.3934/dcdsb.2019165

[18]

Ernest Fontich, Rafael de la Llave, Yannick Sire. A method for the study of whiskered quasi-periodic and almost-periodic solutions in finite and infinite dimensional Hamiltonian systems. Electronic Research Announcements, 2009, 16: 9-22. doi: 10.3934/era.2009.16.9

[19]

Juanjuan Huang, Yan Zhou, Xuerong Shi, Zuolei Wang. A single finite-time synchronization scheme of time-delay chaotic system with external periodic disturbance. Mathematical Foundations of Computing, 2019, 2 (4) : 333-346. doi: 10.3934/mfc.2019021

[20]

Sista Sivaji Ganesh, Vivek Tewary. Bloch wave approach to almost periodic homogenization and approximations of effective coefficients. Discrete and Continuous Dynamical Systems - B, 2022, 27 (4) : 1989-2024. doi: 10.3934/dcdsb.2021119

2021 Impact Factor: 1.141

Metrics

  • PDF downloads (55)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]